 |
Research
Последнее изменение: 12/11/2024 05:31:46
My research interest is in the algebraic theory of semigroups, in particular, on the interplay between categories and semigroups. One of my focus areas has been Nambooripad's cross-connection theory of regular semigroups.
ORCID ID: 0000-0001-9433-0622
Scopus Author ID: 57142541200
Researcher ID: W-8019-2018
arXiv LinkedIn ResearchGate Google Scholar
Publications
- (with J. East, R.D. Gray and N. Ruskuc) Projection algebras and free projection- and idempotent-generated regular *-semigroups, 2024. Preprint
- (with J. East, M. Fresacher and T. Stokes) Categorical representation of DRC-semigroups, 2024. Preprint
- (with J. East) A groupoid approach to regular ⁎-semigroups published in Advances in Mathematics, 2024. Preprint
- (with C.S. Preenu) Cross-connections in Clifford semigroups in Springer Proceedings in Mathematics and Statistics 436, Semigroups, Algebras and Operator Theory, 2024. Preprint
- (with M.V. Volkov and K. Auinger) The cross-connection structure of locally inverse semigroups published in International Journal of Algebra and Computation, 2023. Preprint
- (with M.V. Volkov) A Tale of Two Categories: Inductive groupoids and Cross-connections published in Journal of Pure and Applied Algebra, 2022. Preprint
- (with J.C. Meakin and A.R. Rajan) The mathematical work of K.S.S. Nambooripad published in Springer Proceedings in Mathematics and Statistics 345, Semigroups, Categories and Partial Algebras, 2021. Preprint
- (with K.S.S. Nambooripad and P.G. Romeo) Cross-connection structure of concordant semigroups published in International Journal of Algebra and Computation, 2020. Preprint
- (with M.V. Volkov) Cross-connections and inductive groupoids of regular semigroups published in Acta Mathematica Hungarica, 157(1):80-120, 2019. View paper Preprint
- Cross-connections of the linear transformation semigroups published in Semigroup Forum, 97(3), 2018. View paper Preprint
- (with A.R. Rajan) Cross-connections of the singular transformation semigroup published in Journal of Algebra and its Applications, 17(3), 2018. Preprint
- Cross-connections and variants of the full transformation semigroup published in Acta Scientiarum Mathematicarum (Szeged), 84(3-4), 2018. Preprint
- (with A.R. Rajan) Cross-connections of completely simple semigroups published in Asian European Journal of Mathematics, 9(3), 2016. Preprint
- Normal categories from completely simple semigroups published In: Rizvi S., Ali A., Filippis V. (eds) Algebra and its Applications. Springer Proceedings in Mathematics & Statistics, vol 174, 2016.
- (with A.R. Rajan) Normal category of partitions of a set published in Southeast Asian Bulletin of Mathematics, 41(5), 2017. Preprint
- (with A.R. Rajan) Normal categories from the transformation semigroup published in the Bulletin of the Allahabad Mathematical Society, 30(1), 2015.
- Cross-connections of rectangular bands published In: Proceedings of the International Conference on Semigroups, Algebras and Applications, CUSAT, India, 2016.
Azeef's homepage
|
 |